To view this notification widget you need to have JavaScript enabled.
Online Pharmacy Resource Portal for Pharmacists amp; Pre-Reg Pharmacists
 
Home
Pharmacy and Medical News
Clinical Pharmacy
Pharmacy Law and Ethics
Patient Counselling
Public Health & Health Promotion
Evidence-Based Medicine
Pharmacist
Pre-Reg Pharmacist

ResourceClinical - The Clinical Pharmacy and Drug Information Web Portal

Home > Pre-Reg Pharmacist > Drug Induced Hyperkalaemia

Download PDF format Download PDF format

Drug Induced Hyperkalaemia


Listed below are some drugs that may cause hyperkalaemia (serum potassium concentration above 5.0 mmol/L)

  • Potassium-sparing diuretics and aldosterone antagonists
  • Beta blockers
  • Angiotensin-converting enzyme inhibitors (ACE inhibitors)
  • Angiotensin receptor antagonists
  • Aliskiren
  • Digoxin at toxic levels
  • Heparin
  • Trimethoprim and co-trimoxazole
  • Ciclosporin
  • Tacrolimus
  • Potassium supplements or salts
  • Non-steroidal anti-inflammatory drugs (NSAIDs)

 

Site Map